Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay so I started taking Acutane 40mg on June 4th so its been 20 days and I have noticed a difference with my pimples, but now I still have all my closed comondones, or whiteheads whatever you call them.. theyre all over my face and its really gross. I'm also starting to feel this depression.. its not that bad though, but *moderator edit* so I dont know how it is all the time, but I lost my sunglasses last week and I was pretty depressed, and normaly it wouldnt even bother me..

Anyway I just had a few questions;

Is it okay to miss one day taking the pill by a mistake?

Will Acutane get rid of these closed comondones? (bumps the same colour as my skin)

Share this post


Link to post
Share on other sites

Some people experience mild depression, its not unlikely. If you don't let it bother you to much I wouldn't. Yes It is okay to miss 1 or 2 doses over your course, I did. Accutane will take care of ANY pimple that you have, you will have clear skin with it is over... Trust me.

*moderator edit*

Share this post


Link to post
Share on other sites

thanks alot man, its nice for someone to confirm that for me. my skin looks so bad right now I just cant see it looking normal so its hard for me to beleive this drug can do that good but i'll see I guess

Share this post


Link to post
Share on other sites
Okay so I started taking Acutane 40mg on June 4th so its been 20 days and I have noticed a difference with my pimples, but now I still have all my closed comondones, or whiteheads whatever you call them.. theyre all over my face and its really gross. I'm also starting to feel this depression.. its not that bad though, but *moderator edit* so I dont know how it is all the time, but I lost my sunglasses last week and I was pretty depressed, and normaly it wouldnt even bother me..

Anyway I just had a few questions;

Is it okay to miss one day taking the pill by a mistake?

Will Acutane get rid of these closed comondones? (bumps the same colour as my skin)

Hey, I just wanted to let you know I'm in the same boat. I started 60 mg/day on June 1st and I've been breaking out pretty much the whole month. I'm also pretty depressed about it, but I keep trying to remind myself it's temporary and in all probability the breakouts will improve. Hopefully the improvement comes sooner than later. :)

Share this post


Link to post
Share on other sites

I would recommend that you stop smoking.

Many people say it can cause acne.

Try quitting that for a week or two and i bet your acne will vanish.

You really have nothing to lose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×